# SDR 3J7R2023010300001

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N800QS
- Make and model: Rkwell 700
- Aircraft serial: 7000022
- Aircraft time: 2,680 hours, 1,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10006
- Condition: Dim
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX NOTED RH OVERWING EMERGENCY EXIT LIGHT HAS INOP/DIM LED'S.
